Follow
Víctor M. Jiménez
Víctor M. Jiménez
Universidad Nacional de Educación Distancia (UNED)
Verified email at mat.uned.es - Homepage
Title
Cited by
Cited by
Year
Contact Hamiltonian and Lagrangian systems with nonholonomic constraints.
M León, VM Jimenez, M Lainz
Journal of Geometric Mechanics 13 (1), 2021
21*2021
Material distributions
VM Jiménez, M de León, M Epstein
Mathematics and Mechanics of Solids 25 (7), 1450-1458, 2020
152020
Lie groupoids and algebroids applied to the study of uniformity and homogeneity of material bodies
VM Jiménez, M De León, M Epstein
Journal of Geometric Mechanics 11 (3), 301-324, 2019
132019
Characteristic distribution: An application to material bodies
VM Jiménez, M de León, M Epstein
Journal of Geometry and Physics 127, 19-31, 2018
132018
Material Geometry: Groupoids in Continuum Mechanics
M De Leon, M Epstein, V Jiménez
82021
Lie groupoids and algebroids applied to the study of uniformity and homogeneity of Cosserat media
VM Jiménez, M de León, M Epstein
International Journal of Geometric Methods in Modern Physics 15 (08), 1830003, 2018
82018
Material geometry
M Epstein, VM Jiménez, M de León
Journal of Elasticity 135, 237-260, 2019
72019
Reduction of a Hamilton—Jacobi Equation for Nonholonomic Systems
O Esen, VM Jiménez, M de León, C Sardón
Regular and Chaotic Dynamics 24, 525-559, 2019
42019
On the homogeneity of non-uniform material bodies
VM Jiménez, M de León, M Epstein
Geometric Continuum Mechanics, 381-416, 2020
32020
Material Geometry (Thesis)
VM Jiménez
Material Geometry, 1-284, 2019
22019
Characteristic foliations of material evolution: from remodeling to aging
VM Jiménez, M de León, M Epstein
Mathematics and Mechanics of Solids 27 (11), 2373-2403, 2022
12022
The evolution equation: an application of groupoids to material evolution
VM Jiménez, M De León
Journal of Geometric Mechanics 14 (2), 331-348, 2021
12021
A geometric model for non-uniform processes of morphogenesis
VM Jiménez, M de León
Journal of Geometry and Physics, 104745, 2023
2023
Automorphisms for Connections on Lie Algebroids
D Iglesias Ponte, VM Jiménez
Mediterranean Journal of Mathematics 15, 1-16, 2018
2018
The system can't perform the operation now. Try again later.
Articles 1–14